# SDR 2010FA0000284

- Difficulty date: March 15, 2010
- Submitted: April 2, 2010
- Operation: General aviation
- Aircraft: N402FG
- Make and model: Amd FALCON900
- Aircraft serial: 87
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(JGVR) THESE CONTROL COLUMNS WERE REMOVED FOR ACCESS FOR AN EPIC INSTALLATION.  UPON REINSTALLATION, IT WAS NOTICED THAT IF THE AILERON PUSH-PULL TUBE BOLT IS INSTALLED IAW ILLUSTRATION IN THE MM AND THE IPC.  THE THREADS FROM THE BOLT WILL CONTACT THE CONTROL COLUMN CABLE.  TECHS STATE THAT THEY HAVE SEEN THIS CONDITION ON ANOTHER OCCASION.  PUSH-PULL TUBE ROD WAS ROTATED 180 DEGREES AND CHECKED FOR CLEARANCEES AT BOTH ROD ENDS.  NO CLEARANCE ISSUES AT THIS TIME.  MM AND PARTS CATALOG SHOULD BE UPDATED TO REFLECT PROPER CONTROL ROD FIXED NUT PLATE POSITION.
